# SDR FFK2008F00001

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N169BW
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885080
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: G07GA121R
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL LEAKING FROM THE ENGINE COWLING AFTER THE LAST FLIGHT OF THE DAY.  MAINT TROUBLESHOT PROBLEM TO BE COMING FROM THE DUEL MAGNETO, PN BL-68256013, SN- G07GA121R, TSO 373.  THE BOTTOM MOUNTING FLANGE HAD BROKEN OFF OF THE MAGNETO HSG CAUSING THE OIL LEAK.  (K)
